# SDR AALA202406127810

- Difficulty date: April 14, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME INBOARD LOWER HOLE FOR DOOR STOP FITTING #1 AT FR 68 AND S22R. REPAIRED FRAME PER EA 354268.
